# SDR SWAA2022021759707

- Difficulty date: January 9, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STIFFENER LOCATED BS294.5 PLUS 10 INCH; LBL12 AND WL208.1 AT FWD GALLEY AREA 2022-15864 / [01] REPLACED STIFFENER(INTERCOSTAL) LOCATED BS294.5 PLUS 10 INCH; LBL12 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG #141A5600 SHEET 1 REV N. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED STIFFENER(INTERCOSTAL) LOCATED BS294.5 PLUS 10 INCH; LBL12 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG #141A5600 SHEET 1 REV N. SEE INDIVIDUAL SIGN OFFS BELOW. AS RII
